MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700? CX TENACIO? Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700? CX TENACIO? Pump; prosthesis, penis, inflatable
Model Number 72404437
Medical Device Problem Codes Inflation Problem (1310); Mechanical Problem (1384)
Health Effect - Clinical Codes Bruise/Contusion (1754); Pain (1994)
Date of Event 05/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 720185-01, serial number: n/a, batch/lot number: 1100702113, model/catalog description: reservoir flat iz 100 ml, unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) stated that the device never really worked properly.The patient feels like there is no fluid moving through the system and it barely inflates.Four-week post operation, the physician gives the ok to the patient to use the device and cycle it; however, the patient was in pain and was still quite bruised to attempt to cycle at that time.The patient had an appointment with a different physician; however, was not helpful.The device was found to be part of the tenacio recall.No additional information was provided.

Brand Name
AMS 700? CX TENACIO? Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25707126
Report Number2124215-2026-35841
Device Sequence Number12041755
Product Code JCW
UDI-Device Identifier00191506021382
UDI-Public(01)00191506021382(17)270401(10)1100702537
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404437
Device Catalogue Number72404437
Device Lot Number1100702537
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Supplement Date Received by Manufacturer07/20/2026
Initial Report FDA Received Date07/03/2026
Supplement Report FDA Received Date08/13/2026
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0142-2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age66 YR
Patient SexMale